advertisement
Question
Posted by: Charleen | 2011/08/23

Epilim

Does epilim make you gain weight because it increases your apetite or what is the reason? Does it cause water retention?

I have gained A LOT of weight using this medication and I''m not very happy about it

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Charleen

Unfortunately, weight gain is one of the side effects of using Epilim. It is recommend that you follow a healthy balanced diet and exercise regularly to reduce the effect of Epilim on your weight. Epilim stimulates your apetite, causing weight gain.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement